# SDR AALA20170418003

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 85,924 hours, 46,921 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  FORWARD CARGO DOOR LOWER STOP PAD FITTING IS CRACKED AT FORWARD EDGE OF DOOR.  INSTALLED NEW DOOR STOP FITTING IAW AARD 51-00-05-1 AND DRAWING 5910141.
